A 35-year-old male asked:
i currently take celexa (citalopram) for anxiety for 2 days........now have tingling in foot and arm is that normal?
1 doctor answer
Dr. Krishna Kumar answered
54 years experience Psychiatry
Celexa (citalopram) effects: Side effect of Celexa can be Anxiety causing tingling in foot and arm. This can also be due to Diabetes or Alcohol use. Let the wise man within you ask: •Reasons for taking Celexa for Anxiety •Severity of symptoms and Impairment of functioning when it was started •Use of Alcohol or Drugs •Need for Therapy Discuss with Psychiatrist to decrease dose of Celexa; Ativan or Xanax (alprazolam) for Anxiety; Therapy
Answered on Apr 15, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I was five days late for my period and now it is bright red blood with clots and i go through a tampon every hour is that normal
I take alot of excedrin and im worried my belly always looks bloated and feels upsetright shoulder hurt for 2 days better now im worried
I put hydron peroxide in my ear and now the ear is stopped up and i have significant loss of hearing in that hear
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Is it normal when finishing your period 2 days before taking plan b then having cramps and spottinf for two weeks on and off
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!